New Jersey, 2006

Winter Storm in New Jersey, February 12, 2006

February 12, 2006 · NWS PHI · 19 events in 19 counties and zones

A major winter storm affected the northeastern United States, including the northern mid Atlantic region, during Saturday February 11th and Sunday February 12th. An area of low pressure developed along the Gulf Coast states on Friday February 10th, and began moving to the northeast toward the North Carolina coast during February 11th.

Where it happened

Every event with a place to put it; 19 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A major winter storm affected the northeastern United States, including the northern mid Atlantic region, during Saturday February 11th and Sunday February 12th. An area of low pressure developed along the Gulf Coast states on Friday February 10th, and began moving to the northeast toward the North Carolina coast during February 11th. Rain developed across extreme southeastern New Jersey around 11 AM EST on Saturday February 11th. Snow overspread the rest of the region around 11 AM EST on Saturday from south to north. The precipitation initially was relatively light with temperatures either at or above freezing. The snow really increased in intensity from northeast Maryland, across eastern Pennsylvania and most of New Jersey around Midnight EST. In New Jersey, the heaviest snow started around 8 AM EST (on the 12th) from west to east. Even areas that saw rain to start, changed to snow during the mid to late morning hours on Sunday the 12th. The snow gradually ended from southwest to northeast around Noon EST on the 12th, however the snow lasted until around 6 PM EST on the 12th for northeastern New Jersey. The snow fell steadily and became heavy at times in many areas late Saturday night and Sunday morning. The last strong band of snow passed through during the mid morning hours on Sunday the 12th. During this strengthening storm, a good portion of the region experienced intense snowfall rates of 2 to 4 inches per hour. These intense snowfall rates mainly occurred during Sunday morning the 12th as the storm really intensified off the Delaware and southeast New Jersey Coasts. During the height of the storm on Sunday morning the 12th, thunder and lightning occurred as the snow fell. The presence of this thundersnow just goes to show how energetic this storm became. Also, winds gusted to around 40 mph across the inland areas, with even higher gusts along the coast. The gusty winds, coupled with the falling and accumulated snow, produced near whiteout conditions along with drifting snow across a good portion of the area. The storm moved away from the region on Sunday afternoon the 12th, allowing the accumulating snow to come to an end. The winter storm of February 11-12, 2006 greatly affect New Jersey with intense snowfall rates, gusty winds and near whiteout conditions. The New Jersey Transit suspended all bus service statewide on the 12th. The New Jersey Turnpike had a reduced speed limit of 45 mph posted during the night of the 11th, which was then reduced further to 35 mph during the morning of the 12th with a ban on trailers and motorcycles. Also, the Atlantic City Expressway had a reduced speed limit of 35 mph during the height of the storm. From about Noon on the 11th to midnight on the 12th, the Garden State Parkway had 66 vehicle accidents and the New Jersey Turnpike had 100, however none were serious.In Trenton (Mercer County), slippery roads contributed to a car crash which toppled a traffic light the evening of the 11th, with no serious injuries reported. A 15-year old boy was reportedly struck by a car, which skidded on an icy patch in front of the Sovereign Bank Arena, and he was hospitalized for arm and leg injuries. A school bus slid into a ditch in Southampton (Burlington County) on the 13th and turned onto its side. No injuries were reported, however three children were taken to a nearby hospital as a precaution.About a dozen accidents were reported across Gloucester County from late on the 11th through about midday on the 12th. A car rolled over during the morning of the 12th, due to icy roads, after sliding off May's Landing Road, with no injuries were reported. On Route 130 in Haddon Township (Camden County), a 3-car accident occurred the morning of the 13th due to a snow covered traffic light. One of the drivers was injured with a possible hip injury. A Willingboro (Burlington County) police officer suffered a broken ankle and leg when his patrol vehicle slid off the road in slippery conditions during the morning of the 12th on Route 130. The officer's vehicle was totaled as a result of the accident. A 2-car accident on Deal Road (Ocean Township, Monmouth County) occurred at 320 PM EST Sunday (the 12th) due to icy spots. One vehicle slid into oncoming traffic, causing the accident, with 2 minor injuries. A 2-vehicle accident occurred during the morning of the 13th in Wall Township (Monmouth County) on Route 70 due to lingering icy spots, resulted in both drivers going to the hospital, however the extent of any injuries is unknown. Slippery roads caused several minor accidents in Millville (Cumberland County) late on the 11th and into the 12th. Across Middlesex County, a couple of ambulances, escorted by fire trucks in Woodbridge, became stuck in snow drifts during the morning of the 12th. Also, a handful of vehicle accidents were reported in Perth Amboy (Middlesex County) during the morning of the 12th. A tractor trailer became stuck in a snow drift in East Brunswick (Middlesex County) early on the 12th. A tree was downed, due to a combination of heavy snow and wind, which blocked the travel lanes of Route 9 in the Smithville section of Galloway Township (Atlantic County) on the 12th. Additional trees as well as power lines were downed across Atlantic County. About 120,000 Atlantic City Electric customers lost service during the height of the storm. A total of 5,000 customers lost power in Gloucester County during the height of the storm. The total of affected customers impacted by outages, across a larger area of the region, reached 15,000 during the height of the storm throughout Monmouth, Ocean, Middlesex, Mercer and Burlington Counties.The winter storm also impacted events that were scheduled around the region, including school on the 13th even though the falling snow had ceased on the 12th. The town meeting in Stafford Township (Ocean County) was cancelled on the 12th. Entertainment shows in Ocean County were cancelled due to the weekend storm. Sports activities were cancelled or postponed in Burlington County during the 11th and 12th, with even a code blue weather emergency was issued in Burlington County during the storm. The Burlington Center Mall in Burlington County closed on the 12th due to the winter storm. The Trenton-Mercer County Airport (Mercer County) closed at 2 AM EST Sunday (the 12th) due to the heavy snow and gusty winds. Due to the amount of snow that fell, the city of Trenton (Mercer County) cancelled trash pickup on the 13th as many of the trucks were still being used for additional snow removal and clean-up. The city of Camden (Camden County) issued a snow emergency on the 12th due to the amount of snow that fell. The Vineland Public Schools (Cumberland County) cancelled classes on the 13th to allow for additional storm clean-up. Some Hunterdon County schools were closed, many Warren County schools had a 2-hour delay, most of Monmouth County schools, and schools and Ocean County had delays on the 13th to allow for additional storm clean-up. Almost every school in Middlesex County was also closed on the 13th.Some specific snowfall amounts include, 19.0 inches in Metuchen (Middlesex County), 18.5 inches in Lawrenceville (Mercer County), 18.0 inches in Lambertville (Hunterdon County), 17.5 inches in South Plainfield (Middlesex County), 17.5 inches in Morris Plain (Morris County), 17.0 inches in Franklin (Somerset County), 16.0 inches in Morganville (Monmouth County), 16.0 inches in Marcella (Morris County), 14.5 inches in Belle Mead (Somerset County), 14.5 inches in Stewartsville (Warren County), 14.0 inches in Lumberton (Burlington County), 14.0 inches in Hamilton Square (Mercer County), 13.5 inches in Glassboro (Gloucester County), 13.1 inches in Wertsville (Hunterdon County), 13.0 inches in Cherry Hill (Camden County), 12.8 inches in Mount Laurel (Burlington County), 12.5 inches in Hackettstown (Warren County), 12.1 inches in Somerdale (Camden County), 12.0 inches in Port Monmouth (Monmouth County), 12.0 inches in New Egypt (Ocean County), 11.0 inches in Mullica Hill (Gloucester County), 10.0 inches in Highland Lakes (Sussex County), 9.2 inches in Pittsgrove (Salem County), 8.6 inches in Estell Manor (Atlantic County), 8.0 inches in Wantage (Sussex County), 8.0 inches in Northwest Vineland (Cumberland County), 6.5 inches in Sea Bright (Monmouth County), 6.1 inches in Bayville (Ocean County), 5.0 inches in Eldora (Cape May County), 4.2 inches at the Atlantic City International Airport (Atlantic County), 3.5 inches in Green Creek (Cape May County), and 2.0 inches at the Cape May Harbor (Cape May County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 11, 9:40 PM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Feb 11, 9:40 PM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 PM EST SAT FEB 11 2006

.UPDATE NUMBER 2...
THE RAIN CONTINUES TO FALL ALONG THE COAST OF NJ FROM ATLC COUNTY
SOUTH THROUGH COASTAL DELAWARE. THERE HAS BEEN A SLOW PROGRESSION OF
THE COLD AIR EAST AND DOVER HAS CHANGED OVER TO SNOW AS HAS ALL OF
THE 5 NE MARYLAND COUNTIES. DUE TO THE DELAY IN CHANGE, THE SNOW
AMOUNTS FOR THE SOUTHERN COASTAL AREAS HAVE BEEN LOWERED A BIT AS
HAS THE EASTERN PART OF SUSSEX COUNTY DE. EVEN SO, THE WINTER STORM
AND HEAVY SNOW WARNINGS REMAIN IN EFFECT. AFTER THE LOW, WHICH WAS
MOVES OFF THE COAST IT SHOULD BOMB AND INCREASE THE INTENSITY
OF THE SNOWFALL OVER MOST AREAS. THEN BEHIND THE LOW THERE IS SOME
COLD CONVEYOR PCPN (HANG BACK MOISTURE) THAT WILL HOLD OVER MAINLY
NJ IN THE EARLY PART OF THE MORNING BEFORE THE SNOW ENDS BY
AFTERNOON. THE LIFT AND MOISTURE SHOWS BEST ON THE 290K THETA LEVEL
WHICH IS AROUND 750 MB AT 12Z SUNDAY.

RNS

&&

.UPDATED DISCUSSION...
ON SECOND THOUGHT WEVE DECIDED TO MENTION RAIN CHANGING TO SNOW IN
OUR FAR SOUTHERN COUNTIES BASED ON CURRENT CONDITIONS. - IOVINO

&&

.SHORT TERM (TONIGHT THROUGH TUESDAY)...
AT 4:00 PM, THE LOW WAS CENTERED OVER SOUTHEASTERN NORTH CAROLINA.
IT SHOULD MOVE OFF CAPE HATTERAS THIS EVENING THEN OUT TO SEA,
PASSING NEAR 40N/70W EARLY ON SUNDAY AFTERNOON.

SNOW WAS ALREADY FALLING THROUGHOUT SOUTHEASTERN PENNSYLVANIA AND
CENTRAL NEW JERSEY.  THERE WAS A MIX OF RAIN AND SNOW IN
NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY.  AS PRECIP
RATES CONTINUE TO INCREASE, ENOUGH COLD AIR SHOULD MIX DOWN FROM
ALOFT TO CAUSE ANY RAIN TO CHANGE TO SNOW BY OR SHORTLY AFTER DARK.
FOR THE SAKE OF SIMPLICITY WE WILL NO LONGER ADDRESS THE RAIN IN THE
FORECAST.

WEVE KEPT THE TOTALS THE SAME AS THOSE MENTIONED IN THE LATE
MORNING FORECAST UPDATE.  THE MODELS AND HPCS WINTER WEATHER DESK
CONTINUE TO SUPPORT THOSE AMOUNTS.

THE SNOW SHOULD COME TO AN END BY AROUND MIDDAY AS THE LINGERING
WRAP AROUND MOISTURE PULLS OFF THE COAST.  THE LOW SHOULD PULL
ENOUGH DRY AIR DOWN FROM THE NORTH AND NORTHWEST TO ALLOW MOST OF
THE FORECAST AREA TO GO PARTLY CLOUDY OR EVEN MOSTLY CLEAR FOR
SUNDAY NIGHT.

GENERALLY DRY AND COLD WEATHER WILL BUILD INTO THE REGION FOR MONDAY
AND TUESDAY.  WEVE GONE A LITTLE BELOW GUIDANCE TEMPS IN ORDER TO
ACCOUNT FOR THE NEW SNOW PACK.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...
DRY AND SOMEWHAT MILDER WEATHER IS EXPECTED FOR OUR REGION AS A MORE
ZONAL MID/UPPER FLOW BECOME ESTABLISHED FOR THE MID WEEK PERIOD.  A
TROUGH IS FORECAST TO DIG DOWN INTO THE EASTERN STATES FOR NEXT
WEEKEND BRINGING ANOTHER SHOT OF COLD AIR FOR THE HOLIDAY WEEKEND.

&&

.AVIATION...
THE SNOWS ARE ARRIVING AND ARE DRIVING DOWN VSBYS AND CEILINGS.  IFR
CONDITIONS ARE DEVELOPING AND WILL WORSEN TO LIFR BY THIS EVENING.
LIFR/IFR CONDITIONS ARE FORECAST THROUGH 18Z SUNDAY.

&&

.MARINE...
WITH THE NAM AND GFS FORECAST SOUNDINGS SHOWING UP TO 50 KT OF WIND
AT 1K FT COUPLED WITH AN INCREASINGLY GOOD MIXING ENVIRONMENT, WELL
ISSUE STORM WARNINGS FOR THE NORTHERN WATERS FOR LATE TONIGHT AND
TOMORROW.  ELSEWHERE, INCLUDING THE DE BAY, WELL TOP THINGS OUT AT
THE GALE LEVEL.

&&

.TIDAL FLOODING...
THE LOW IS FORECAST TO BE ABOUT 100 MILES EAST OF THE NJ COAST BY
12Z SUNDAY, WHICH AROUND THE TIME OF HIGH TIDE ON THE COAST.
FORECAST DEPARTURES ARE 2.5 TO 2.7 FT.  THE NGM GUIDANCE IS NOT MUCH
DIFFERENT FROM THE GFS, BUT THE GFS IS BASED ON LOWER FCST SFC
PRESSURE THAN THE NGM.  ALSO THE GFS IS STARTING OUT WITH ITS TIDAL
DEPARTURES TOO LOW WHILE THE NGM IS ALMOST IN LINE.  CONSIDERING THE
ABOVE, I THINK THE FCST DEPARTURES ARE EITHER GOOD OR SLIGHTLY TOO
SMALL.  WITH THIS CONSIDERED, AND WHEN COMBINED WITH THE FCST HIGH
TIDE HEIGHTS, MODERATE FLOODING LOOKS LIKELY ALONG THE COAST OF
MONMOUTH AND OCEAN COUNTIES NJ WITH MINOR FLOODING ELSEWHERE.  ALSO
TO BE CONSIDERED IS THE WAVE ACTION ALONG THE COAST WHICH WILL ALSO
ENHANCE SOME OF THE FLOODING.

WITH THE STRONG NE WINDS, MINOR TO MODERATE BEACH EROSION IS LIKELY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAVY SNOW WARNING FOR PAZ054-055-060>062-067>069 UNTIL 1 PM
     SUNDAY.
  ...WINTER STORM WARNING FOR PAZ070-071 UNTIL 1 PM SUNDAY.
NJ...HEAVY SNOW WARNING FOR NJZ001-007>010 UNTIL 1 PM SUNDAY.
  ...WINTER STORM WARNING FOR NJZ012>027 UNTIL 1 PM SUNDAY.
  ...COASTAL FLOOD WARNING FOR NJZ013-014-020-026 FROM 3 AM SUNDAY
     TO 11 AM SUNDAY.
DE...WINTER STORM WARNING FOR DEZ001>004 UNTIL 1 PM SUNDAY.
MD...WINTER STORM WARNING FOR MDZ008-012-015-019-020 UNTIL 1 PM
     SUNDAY.
MARINE...GALE WARNING FOR ANZ430-431 FROM 7 AM SUNDAY TO 4 PM SUNDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ430-431 UNTIL 7 AM SUNDAY.
  ...GALE WARNING FOR ANZ450-451 UNTIL 1 AM SUNDAY.
  ...STORM WARNING FOR ANZ450-451 FROM 1 AM SUNDAY TO 4 PM SUNDAY.
  ...GALE WARNING FOR ANZ452>455 UNTIL 4 PM SUNDAY.
&&

SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE...KRUZDLO
TIDES...STAUBER
Hazardous weather outlook, Feb 11, 5:06 AM EST, 18 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 AM EST SAT FEB 11 2006

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ054-055-060>062-067>071-121100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEHT. A GALE WARNING
IS IN EFFECT FOR THE COASTAL AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE AFOREMENTIONED STORM WILL BE MOVING AWAY SUNDAY, BUT IT WILL
STILL PRODUCE SOME ACCUMULATING SNOW DURING THE MORNING HOURS. THE
STRONG WINDS BEHIND THE STORM AND THE HIGH ASTRONOMICAL TIDES WILL
PRODUCE SOME MINOR TIDAL FLOODING DURING THE MORNING ALONG THE NEW
JERSEY SHORE AREAS. HIGH TIDE TIMES ARE BETWEEN 630 AM AND 830 AM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL WITH SNOWFALL TOTALS OR ANY OTHER
SIGNIFICANT WEATHER OBSERVATIONS TONIGHT AND SUNDAY.

OHARA

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

19 winter storm. Local standard time, as filed.

Winter Storm, Salem

When
February 12, 12:00 AM EST to 2:00 PM EST
Where
Salem forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.577, -75.358 (the zone’s center; the record gives no point)

Winter Storm, Hunterdon

When
February 12, 2:00 AM EST to 3:00 PM EST
Where
Hunterdon forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.567, -74.912 (the zone’s center; the record gives no point)

Winter Storm, Somerset

When
February 12, 2:00 AM EST to 2:00 PM EST
Where
Somerset forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.564, -74.616 (the zone’s center; the record gives no point)

Winter Storm, Mercer

When
February 12, 3:00 AM EST to 4:00 PM EST
Where
Mercer forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.283, -74.702 (the zone’s center; the record gives no point)

Winter Storm, Morris

When
February 12, 3:00 AM EST to 3:00 PM EST
Where
Morris forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.862, -74.544 (the zone’s center; the record gives no point)

Winter Storm, Warren

When
February 12, 3:00 AM EST to 3:00 PM EST
Where
Warren forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.857, -74.997 (the zone’s center; the record gives no point)

Winter Storm, Camden

When
February 12, 4:00 AM EST to 4:00 PM EST
Where
Camden forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.804, -74.960 (the zone’s center; the record gives no point)

Winter Storm, Gloucester

When
February 12, 4:00 AM EST to 4:00 PM EST
Where
Gloucester forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.717, -75.142 (the zone’s center; the record gives no point)

Winter Storm, Middlesex

When
February 12, 4:00 AM EST to 3:00 PM EST
Where
Middlesex forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.440, -74.409 (the zone’s center; the record gives no point)

Winter Storm, Northwestern Burlington

When
February 12, 4:00 AM EST to 4:00 PM EST
Where
Northwestern Burlington forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.878, -74.668 (the zone’s center; the record gives no point)

Winter Storm, Western Monmouth

When
February 12, 4:00 AM EST to 4:00 PM EST
Where
Western Monmouth forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.288, -74.158 (the zone’s center; the record gives no point)

Winter Storm, Cumberland

When
February 12, 5:00 AM EST to 3:00 PM EST
Where
Cumberland forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.328, -75.129 (the zone’s center; the record gives no point)

Winter Storm, Western Atlantic

When
February 12, 5:00 AM EST to 4:00 PM EST
Where
Western Atlantic forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.469, -74.634 (the zone’s center; the record gives no point)

Winter Storm, Southeastern Burlington

When
February 12, 7:00 AM EST to 4:00 PM EST
Where
Southeastern Burlington forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.878, -74.668 (the zone’s center; the record gives no point)

Winter Storm, Sussex

When
February 12, 7:00 AM EST to 4:00 PM EST
Where
Sussex forecast zone
Reported by
TRAINED SPOTTER
Coordinates
41.140, -74.690 (the zone’s center; the record gives no point)

Winter Storm, Western Ocean

When
February 12, 7:00 AM EST to 4:00 PM EST
Where
Western Ocean forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.866, -74.250 (the zone’s center; the record gives no point)

Winter Storm, Western Cape May

When
February 12, 9:00 AM EST to 4:00 PM EST
Where
Western Cape May forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.085, -74.850 (the zone’s center; the record gives no point)

Winter Storm, Eastern Monmouth

When
February 12, 10:00 AM EST to 4:00 PM EST
Where
Eastern Monmouth forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.288, -74.158 (the zone’s center; the record gives no point)

Winter Storm, Eastern Ocean

When
February 12, 12:00 PM EST to 4:00 PM EST
Where
Eastern Ocean forecast zone
Reported by
TRAINED SPOTTER
Coordinates
39.866, -74.250 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2006Every state in 2006This day in weather historyWarnings in New Jersey, February 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5490571, 5490566, 5490572, 5490567, 5490569, 5490575, 5490561, 5490565, 5490568, 5490570, 5490578, 5490562, 5490576, 5490573, 5490574, 5490579, 5490577, 5490563, 5490564.